# SDR REXA2021110400906

- Difficulty date: October 20, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER AND INTERCOSTAL CORRODED AT STGR 20R BETWEEN FS 295 AND FS
349.                                                               
"	"LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTALS AT STG 20R
IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42- 
21-001-001-A01, BETWEEN FS 310 AND FS 319 AND BETWEEN FS 333 AND FS   
349. PT# SH670-32004-1 AND SH670-32047-1. REPAIRED STG 20R IAW        
ENDEAVOR EA# CRJ 953-12193 DATED 10/19/21 REV IR.                     
WVAC EMP STAMP #738 MTC                                               
"
